# SDR LEGR200500001

- Difficulty date: February 18, 2005
- Submitted: February 21, 2005
- Operation: General aviation
- Filed by: Gulfstream Aerospace Services Corporation, repair station LEGR039G
- Aircraft: N108C
- Make and model: Israel ASTRA SPX
- Aircraft serial: 108
- Aircraft time: 1,884 hours, 1,307 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 25W261201452
- Part serial: 148
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2004-13-18 FOUND RT MLG DOOR TO BE CRACKED AFTER REMOVAL OF DOOR HINGE.  DOOR HINGE IS NOT REQUIRED TO BE REMOVED UNLESS THE AFT DOOR GAP IS LESS THAN 0.25 INCH PER AD AND REFERENCED SERVICE BULLETIN.
